# SDR AALA201802059032

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 7,454 hours, 2,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE WAS AT 1100 PSI, 50 F. SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.  OK FOR SERVICE.
